# SDR USAA920081336

- Difficulty date: June 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871515
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- C21 MAJOR REPAIR NR 6110569- AFT FRAME CRACKED PAST STOP DRILL, R-1 DOOR CENTER STOP BS328 WL244 RBL60.  REPAIRED AFT FRAME OF R-1 DOOR BS328 WL244 RBL60 IAW US AIRWAYS EA 130058. (B)
